2010/09/14

ハーブ/漢方系はこわいよね

2008年7月22日にHealth Canadaが消費者に対し、健康リスクがあるため使用しないよう警告したJin Bu Huan鎮痛錠剤[via 食品安全情報blog]だが、この警告より前に、英国で死亡例が報道されていた。
A student died after taking Chinese herbal medicine to treat a stomach upset and skin rash, an inquest has heard.

Ling "Carrie" Wang, 25, lapsed into a coma after taking the traditional remedy to treat her illness.

検死官死因審問は、「学生が、胃の不調と皮膚の発疹を治すために漢方薬を服用後に死亡した」事件を調査した。Ling "Carrie" Wang (25歳)が、自分の病気を治すために、伝統的薬品を服用後、昏睡状態に陥った。

The medicine, which doctors said was hard to analyse, caused her liver and other organs to shut down and she died in hospital.

After hearing evidence from three specialists, Karen Graham, the Newcastle coroner, concluded that there could be no other reason for the PhD student's death.

She said: "Her liver failure was due to the reaction of her body to Chinese herbal medicine."

医師たちが分析困難と言う、この薬品がLing "Carrie" Wangの肝臓などの臓器を機能不全に陥れ、彼女は病院で死亡した。

3人の専門家から証言を得て、ニューキャッスル検死官Karen Grahamは、この大学院生の死亡に他の理由はありえないとの判断を下した。「彼女の肝機能障害は漢方薬に対する彼女の体の反応によるものだ」

Doctors said the medicine could have been a remedy known as "Jin Bu Huan", which is sold as a tea or a pill and is said to have painkilling properties, but it is not known where Miss Wang was given the medicine.

Dr Stephen Stuart, a consultant pathologist at the Freeman Hospital, said: "When I first met Ling she was extremely unwell.

"Her blood pressure was low but her heartbeat was very quick and she was not able to hold a conversation. She became comatose."

Miss Wang died at the Freeman Hospital after being unable to tell doctors what it was she had taken, the inquest heard.

"No treatment we tried had any impact," said Dr Stuart. "There was simply nothing we could have done for her."

医師たちは、「その薬品が、"Jin Bu Huan"として知られ、鎮痛効果をうたって、お茶もしくは錠剤の形で売られているレメディだと考えられる」と述べたが、Ling Carrie Wangがそれをどこて入手したかは不明である。

Freeman Hospitalの病理医長であるDr Stephen Stuartは「Lingを診たとき、Lingの状態は非常に悪いものだった。彼女の血圧は低かったが、心拍数は非常に高く、会話ができない状態だった。そして、彼女は昏睡状態になった」と述べた。

Ling Carrie Wangは、自分が何を服用したかを医師たちに告げることができずに、Freeman Hospitalで死亡した。Dr. Stuartは「試みた治療はすべて効かなかった。どうすることもできなかった」と述べた。

[Student died 'after taking herbal remedy' (2008/03/25) on Telegraph]
旧世紀に被害を出して、カナダや米国では禁止されているのだが、それでも被害が出ているという...
Jin bu huan (JBH) is most likely a benign Chinese herbal medicine that has been in use for a long time. It became a poisoned pharmaceutical when marketed as “anodyne tablets” in the 1990s. Though now banned in Canada and the United States, it is still causing hepatitis.

[Case report: Jin bu huan−not so benign herbal medicine (2002/10) on CFP]
そして、いまでも、普通に自然薬品・ハーブ薬品のネットショップで販売されている。
[www.kalyx.com]
JBHshop.png


タグ:Quackery
posted by Kumicit at 2010/09/14 21:10 | Comment(0) | TrackBack(0) | Quackery | このブログの読者になる | 更新情報をチェックする
この記事へのコメント
コメントを書く
お名前:

メールアドレス:

ホームページアドレス:

コメント: [必須入力]

この記事へのトラックバックURL
http://blog.seesaa.jp/tb/162590467
※言及リンクのないトラックバックは受信されません。

この記事へのトラックバック